# SDR 2000ZZZM230

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424EX
- Make and model: Boeing 727134C
- Aircraft serial: 20042
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 635 - DSM - NR 2 FIRE WARNING GROUND FAULT DETECTOR LIGHT ON.  GOES OFF WHEN SYSTEM IS TESTED.  DEFERRED IN DSM, CLEARED IN IND.  REPOSITIONED NR 2 GROUND FAULT FIRE WARNING LOOP.  (M)
